Bluelight

Thread: Vomiting after ingesting meth?

Results 1 to 15 of 15
  1. Collapse Details
    Vomiting after ingesting meth? 
    #1
    Question
    HI I was wondering if it is normal to throw up right after ingesting meth.. my friend threw up like the exorcist a couple of times and is over heating. wondering if it's normal and what should i do if it gets worse.. ???
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter D's's Avatar
    Join Date
    Apr 2006
    Location
    ,︻╦╤─
    Posts
    19,074
    this isn't the best place for this question, to answer your question though it is normal throwing up after doing a shot of anything.

    if your throwing up that much that can't be good for your stomach, and esophagus.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelight Crew paranoid android's Avatar
    Join Date
    Apr 2006
    Location
    What's with all the questions?
    Posts
    9,453
    Umm id say if he gets worse or it continues bring him to a doctor. Maybe a anti-nausea drug like dimenhydrinae, promethazine, etc would help. Try and get him to keep hydrated and actually eat something maybe as well.

    Anyway im going to switch this over to BDD cause you might get better responses over there.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Senior Moderator
    Basic Drug Discussion
    NeighborhoodThreat's Avatar
    Join Date
    May 2009
    Location
    +1 (627) 826-3789
    Posts
    21,622
    I agree. If this is happening more often than not you should stop taking methamphetamine and see a doctor. Throwing up a lot can do some serious damage to your body.

    It could also indicate some sort of allergic reaction to the methamphetamine and/or one of the substances used to cut the methamphetamine. Have you tried reducing your doses and seeing if that resolves the issue?

    BDD Guidelines! - BLUA - BL Search! - Conversions for Opiates & Benzos - Save Your Liver Do a CWE
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Quote Originally Posted by NeighborhoodThreat View Post
    I agree. If this is happening more often than not you should stop taking methamphetamine and see a doctor. Throwing up a lot can do some serious damage to your body.

    It could also indicate some sort of allergic reaction to the methamphetamine and/or one of the substances used to cut the methamphetamine. Have you tried reducing your doses and seeing if that resolves the issue?




    thank you for your reply.. Actually, my friend has done methamphetamine before and has never had a side effect as this, but this one time he decided ingesting a piece of it in a piece of toilet paper... I assumed that the piece(not big at all) got lodged in side his asophagus.. and he also drank bunches of water within a few minutes.. so maybe that could be the reason. It's been hours since then and he seems fine.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Senior Moderator
    Basic Drug Discussion
    NeighborhoodThreat's Avatar
    Join Date
    May 2009
    Location
    +1 (627) 826-3789
    Posts
    21,622
    ^That's good to hear.

    I would still monitor the situation closely, and speak to a medical professional if you have any other issues. I've personally never heard of people throwing up on amphetamines or methamphetamine, which is why I'm concerned.

    Good luck!

    BDD Guidelines! - BLUA - BL Search! - Conversions for Opiates & Benzos - Save Your Liver Do a CWE
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    Apr 2011
    Location
    In the Zone
    Posts
    577
    Quote Originally Posted by D's View Post
    it is normal throwing up after doing a shot of anything.
    True. But OP said ingest which means eat. I imagine eating the substance irritates the digestive system immensely
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter D's's Avatar
    Join Date
    Apr 2006
    Location
    ,︻╦╤─
    Posts
    19,074
    Quote Originally Posted by psychopath View Post
    True. But OP said ingest which means eat. I imagine eating the substance irritates the digestive system immensely
    i guess i was out there a little to long lol.
    Reply With Quote
     

  9. Collapse Details
     
    #9
    Bluelighter LSDMDMA&AMP's Avatar
    Join Date
    Feb 2010
    Location
    A petting zoo
    Posts
    11,685
    Quote Originally Posted by NeighborhoodThreat View Post
    ^That's good to hear.

    I would still monitor the situation closely, and speak to a medical professional if you have any other issues. I've personally never heard of people throwing up on amphetamines or methamphetamine, which is why I'm concerned.

    Good luck!
    I have thrown up one time when i was snorting amphetamine, but it was because i was a newb to snorting, went too hard, and BLERGH
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter grugz's Avatar
    Join Date
    Apr 2011
    Location
    The hole the white rabbit takes u
    Posts
    406
    hmm prolly toilet paper had purfumes he was sensitive to, plus did he just take a crystal? shoulda crushed it up to help absorb. cutter coulda also made him sick. if he usually smokes it cutter n toilet paper coulda been the reason. overheating could be because of od? absorbed too fast??? or could have been from just throwing up. shoulda put him in a cold shower, that usually calms it down
    Reply With Quote
     

  11. Collapse Details
     
    #11
    His vomiting might be due to adulterants in the meth.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Possibly attributed to overheating?
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Bluelighter Sweet P's Avatar
    Join Date
    Mar 2009
    Location
    Stealing hubcaps
    Posts
    5,614
    Vomiting and overheating are probably signs that you've done too much. Also, I've never eaten meth myself (I prefer to use my trusty glass pipe), but that stuff has gotta be pretty hard on your stomach if used this way...
    Reply With Quote
     

  14. Collapse Details
     
    #14
    Bluelighter kokaino's Avatar
    Join Date
    Sep 2007
    Location
    Detroit
    Posts
    2,706
    I'm not sure why this happens, but I've known people who get so excited and anxious to do a drug that's right in front of them that they throw up.

    It's actually happened to me many times when I shoot morphine/heroin. Usually as I'm prepping I get so anxious and excited, I kind of get nauseated - sometimes so much that I vomit (vomiting is rare, but the nausea is very common).
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Greenlighter
    Join Date
    Feb 2011
    Location
    nashville, tennessee
    Posts
    25
    Yes, this is normal. Every time I've done meth, I've smoked and injected, and snorted via hotrail, I've thrown up immediately. On one very regrettable weekend, I let two of my friends cook at my house using the shake and bake method(less potent but cheaper). I injected it, after hours of running around helping them get supplies,( I still know the recipe if anyone needs it :P ) coughed, and threw up. They said that me coughing was a sign that it was good shit. Vomiting is normal for people who do not have a habit.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •